# SDR XNOA01141

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, RED RIGHT GEAR DOOR LIGHT ON AFTER GEAR HANDLE IN OFF POSITION. AND R GEAR DOOR LT. ON ENGINEER'S PANEL ON. PERFORMED CHECKLIST. LIGHT WENT OUT. CLEANED AND RESEATED CONNECTOR ON RIGHT GEAR DOOR UPLOCK SWITCH IAW B727 MM 32-62-11. GEAR DOORS OPS CHECKS GOOD.
